# SDR QXEA2020110600310

- Difficulty date: November 4, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 5,222 hours, 3,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT ESCAPE STRIP AT ROW 2, LEFT SIDE (FACING FWD) INOPERABLE.   REMOVED FROM SERVICE.  REPLACED PHOTOLUMINESCENT STRIP AT ROW 2A, IAW E175 AMM 33-50-21-000-801-A/400-801-A.  OPERATIONS TEST GOOD.  THIS CLEARS MEL PLACARDS REMOVED.  RETURNED TO SERVICE.
